# SDR DALA1127529858

- Difficulty date: April 19, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N767NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47724
- Aircraft time: 79,161 hours, 78,310 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200-280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK STA 200 TO 280, RBL 22 HAS CORROSION.  REMOVED CORROSION IAW SRM 51-10-3 ORIGINAL MATERIAL THICKNESS IS .090" MAT LOSS RANGE FROM .040"-.060" IN SEVERAL AREAS, OUT OF LIMITS.  REMOVED SEAT TRACK IAW SRM 51-30-5 FABED SEAT TRACK FROM PN 09-5300-3-1513 BATCH 0000879227 IAW SRM 53-05, PG 19, INSTALLED SEAT TRACK IAW SRM 51-30-1.
